# SDR VNAA2009021200004

- Difficulty date: February 6, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 11,307 hours, 11,871 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 706010
- Part serial: 1517
- Condition: Failed
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STAB TRIM AND MACH MESSAGE IN FLIGHT DURING DESCENT INTO CAK.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER TRIM CONTROL UNIT (HSTCU) AND PERFORMED OPERATIONAL CHECKS IAW THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
